Alert archive / North Carolina / River Flood Warnings in 2018

River Flood Warning 7, NWS Raleigh, NC

August 20, 2018Johnston County, North Carolina

NWS Raleigh, NC issued this river flood warning at Aug 20, 2018, 5:57 PM EDT for Johnston County, North Carolina. It took effect at Aug 20, 2018, 6:55 PM EDT. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Aug 20, 2018, 5:57 PM EDT (21:57 UTC)
In effect from
Aug 20, 2018, 6:55 PM EDT
Expired
Aug 20, 2018, 10:15 PM EDT
In force
3 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
Minor

County Johnston County, NC

The radar

The Raleigh/Durham radar (KRAX), 10 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neuse River near Clayton (CLYN7).

Action stage
8 ft
Minor stage
9 ft
Moderate stage
13 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02087500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

234 
WGUS42 KRAH 202157
FLWRAH


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Raleigh, NC
557 PM EDT Mon Aug 20 2018

...The National Weather Service in Raleigh has issued a
Flood Warning for the following rivers in North Carolina...

  Neuse River Near Clayton affecting Johnston County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC101-210957-
/O.NEW.KRAH.FL.W.0007.180820T2255Z-180821T1249Z/
/CLYN7.1.ER.180820T2255Z.180821T0000Z.180821T0049Z.NO/
557 PM EDT Mon Aug 20 2018

The National Weather Service in Raleigh has issued a 

* Flood Warning for 
  The Neuse River Near Clayton.
* until Tuesday morning, or until the warning is cancelled.
* At 5:15 PM Monday the stage was 8.8 feet.
* Flood stage is 9.0 feet.
* The Neuse River Near Clayton is expected to reach minor flooding 
  this evening.
* Impact...At 9.0 feet, Minor overflow occurs on both banks. Water 
  reaches the edge of the Neuse River Greenway trail.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Tue   Wed   Thu   Fri   Sat

Neuse River
 Clayton           9   8.8 Mon 05 PM   6.8   3.6   2.6   2.1   1.8


&&

LAT...LON 3572 7843 3558 7829 3554 7829 3556 7835
          3569 7849                   

$$
1 follow-up statement
166 
WGUS82 KRAH 210215
FLSRAH


Flood Statement 
National Weather Service Raleigh, NC
1015 PM EDT Mon Aug 20 2018

...The Flood Warning is cancelled for the following rivers in North 
Carolina...

  Neuse River Near Clayton affecting Johnston County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC101-210245-
/O.CAN.KRAH.FL.W.0007.000000T0000Z-180821T1249Z/
/CLYN7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1015 PM EDT Mon Aug 20 2018

The Flood Warning is cancelled for
  the Neuse River Near Clayton.
* At 9:15 PM Monday the stage was 8.9 feet.
* Flood stage is 9.0 feet.
* Forecast...The river crested at 9.0 feet this evening. It will 
  continue to fall to 7.3 feet at 7 AM tomorrow. 
* Impact...At 10.0 feet, The Neuse River Greenway at Covered Bridge 
  Road begins to flood.
* Impact...At 9.0 feet, Minor overflow occurs on both banks. Water 
  reaches the edge of the Neuse River Greenway trail.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Tue   Wed   Thu   Fri   Sat

Neuse River
  Clayton      9   8.9 Mon 09 PM     7.3   3.8   2.4   2.1   1.8


&&

LAT...LON 3572 7843 3558 7829 3554 7829 3556 7835
          3569 7849                   

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Aug 20, 3:35 PM EDT, 2 hours 22 minutes earlier.

Area forecast discussion, Aug 20, 3:35 PM EDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
335 PM EDT Mon Aug 20 2018

.SYNOPSIS...
A front will remain quasi-stationary over central NC through
tonight, then retreat northward into VA on Tuesday. A strong
cold front will cross central NC late Tuesday night through
early Wednesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 305 PM Monday...

Atmosphere over central NC remains quite moist and has become
moderately unstable with SBCAPE 3000-3500 J/kg over the southern
counties. This region will see the highest concentration of
scattered convection through 22Z in vicinity of an outflow boundary,
left from Sunday night's convection. A vorticity maxima, seen on
water vapor imagery crossing eastern VA this afternoon, will exit
the Tidewater area by early evening. Subsidence behind this feature
may suppress convection across the far northeast Piedmont/northern
Coastal Plain late this afternoon through the mid evening hours.

Effective shear decent for this time of year, approaching 30kts.
Thus, potential for multi-cellular storms to organize into broken
bow segments. This would lead to a better chance for damaging winds.
In addition, presence of a layer of dry air in the 500-300mb layer
will entrain into the storms, likely enhancing the downdrafts.
Finally, hail parameters are in the respectable 800-1000 J/kg range
over the Coastal Plain. This suggest a threat for marginally large
hail with any strong/persistent updrafts. These parameters together
suggest a threat for strong/isolated severe storms across central NC
through 10 PM.

After sunset, a s/w, currently lifting east-northwest across the far
southern Appalachians, will trigger/sustain clusters of showers and
storms over the Piedmont and Sandhills later this evening into the
overnight. Sfc analysis depicts a weak/stalled sfc boundary aligned
roughly from the Triad to just south of the Triangle then back newd
into the northern Coastal Plain. Expect the convective clusters to
congregate along this feature, possibly enhancing a flash flood
threat, especially over urbanized areas. Threat, however, appears
too limited in scope to warrant a flash flood watch at this time.

Overnight temperatures mainly in the 70-75 degree range.

&&

.SHORT TERM /TUESDAY AND TUESDAY NIGHT/...
As of 335 PM Monday...

A stronger s/w and accompanying sfc cold front will approach central
NC from the west-northwest Tuesday. The approach of this system will
enhance the low level sly flow, resulting in a low level jet up to
30kts. This will enhance the shear, leading to the potential for
organized convection, primarily in the form of convective bands.
These storms will have plenty of fuel as the atmosphere will remain
moderately unstable with MLCAPE upwards of 2000 J/kg, and SBCAPE
around 3500 J/kg. Thus, expect a few more severe storms than normal
for late August, primarily between the late afternoon and evening
hours. The main severe weather hazards will be marginally large hail
and wind gusts around 50-60 mph.Expect the severe weather threat to
dwindle by midnight. In addition to the severe weather threat,
convective heavy rains will lead to extensive ponding of water in
roads and possibly trigger a flashing flooding in a few spots.

The convection will move east of the piedmont around midnight, and
exit our Coastal Plain counties prior to daybreak.

Highs Tuesday 85-90. Lows Tuesday night 68-73.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
As of 215 PM Monday...

Wednesday will begin with an upper trough draped across the eastern
CONUS with the axis somewhere in the vicinity of the Carolinas. Same
goes for a surface low moving northeastward into Quebec with a cold
front trailing southward along the eastern seaboard and then
southwestward into the Carolinas. Where this boundary is by Sunday
morning will have a big impact on where convection may be possible
Wednesday afternoon. For now, the Storm Prediction Center is
maintaining a marginal risk for severe storms basically from the I-
95 corridor eastward with general thunder back through the Triad. If
this boundary is faster than anticipated, there is a very real
chance that convection would be suppressed to the east and the
majority of central NC remains dry. This also makes temperature
forecasting a bit tricky but expect the main airmass change to come
later Wednesday night and therefore good heating will get
temperatures into the mid to upper 80s across the area with highest
readings in the southeast. The low temperature forecast could be
event more tricky with a large gradient expected across the area
with the NW Piedmont in the low 60s with upper 60s to near 70
degrees in the southeast.

Thursday will be a very comfortable day with dry conditions expected
and highs in the low to mid 80s from north to south. To complement
this, dewpoints are only expected to be in the upper 50 to low 60s
by mid-afternoon. Nighttime lows are only expected to be in the
upper 50s to low 60s Thursday night. Not quite fall weather but
certainly more in line with mid-September values rather than late
August. This weather will continue through the end of the week and
into Saturday adding a degree or two each day but still dry and
comfortable as high pressure remains in control. By Sunday and
Monday the high moves out to sea allowing for some moisture return
to begin and the re-introduction of slight chance pops. Temperatures
back in line with more normal conditions for late August with mid to
upper 80s on Sunday to slightly above normal with upper 80s to near
90 degrees returning for Monday of next week.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
As of 200 PM Monday...

Abundant moisture coupled with an unstable air mass will result in
cluster of showers and thunderstorms across central NC through late
tonight. In vicinity of the convection, expect MVFR/IFR parameters
due to both ceiling and visibility. In addition, the stronger storms
will produce surface wind gusts 28-33kts. Unlike a typical summer
time pattern, some of the most vigorous showers and storms will not
occur until after sunset. In the wake of the showers and storms late
tonight into early Tuesday morning, a blanket of stratus will
develop with IFR/low end MVFR ceilings highly likely with a chance
for LIFR ceilings in a few spots around daybreak.

A surface cold front approaching from the west Tuesday will trigger
scattered-numerous showers and thunderstorms across central NC,
especially during the afternoon and evening hours. IFR/MVFR
parameters are expected in proximity of the heavier showers and
storms. In addition, sfc wind gusts 35-50kts may occur with the
strongest storms. Behind the storms. a layer of stratus with
MVFR/IFR ceilings may occur.  Behind the cold front, a drier more
stable air mass will overspread central NC Wednesday. This will
initiate a period of VFR parameters that should stretch from
Wednesday afternoon through Saturday.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...MWS
NEAR TERM...WSS
SHORT TERM...WSS
LONG TERM...Ellis
AVIATION...WSS
Hazardous weather outlook, Aug 20, 3:49 PM EDT, 2 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
349 PM EDT Mon Aug 20 2018

NCZ007>011-021>028-038>043-073>078-083>086-088-089-210930-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
349 PM EDT Mon Aug 20 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Isolated strong to severe thunderstorms are probable across central
NC through 10 PM. The primary severe weather threat will be locally
damaging wind gusts of 50 to 60 MPH. In addition, torrential
downpours with the storms may trigger flash flooding on area
streets, creeks, and poor drainage areas.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance for severe thunderstorms Tuesday afternoon through
Tuesday evening, mainly between 4 PM and 11 PM. The main severe
weather hazards will be hail up to the size of pennies or quarters,
and straightline wind gusts around 60 mph. Also, torrential downpours
may trigger flash flooding in area streets and poor drainage areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Tuesday afternoon into Tuesday
evening.

In the hours before

Local storm report, Aug 20, 2:25 PM EDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
225 PM EDT MON AUG 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     FLASH FLOOD      2 WSW CARRBORO          35.91N 79.12W
08/20/2018                   ORANGE             NC   LAW ENFORCEMENT

            OLD GREENSBORO ROAD WAS FLOODED FROM HEAVY
            RAIN.

&&
Local storm report, Aug 20, 2:26 PM EDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
226 PM EDT MON AUG 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     FLASH FLOOD      2 SW CARRBORO           35.90N 79.11W
08/20/2018                   ORANGE             NC   PUBLIC

            FLOODING ON JONES FERRY ROAD.

&&
Local storm report, Aug 20, 2:29 PM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
229 PM EDT MON AUG 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       3 ENE CARY              35.80N 78.75W
08/20/2018  M3.72 INCH       WAKE               NC   COCORAHS

            24 HOUR REPORT WITH ALMOST ALL OF THE RAIN
            OCCURRING AROUND MIDNIGHT.

&&
Local storm report, Aug 20, 2:30 PM EDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
230 PM EDT MON AUG 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       3 WNW NEW HOPE          35.83N 78.60W
08/20/2018  E3.15 INCH       WAKE               NC   COCORAHS

            24 HOUR REPORT WITH ALMOST ALL OF THE RAIN
            OCCURRING AROUND MIDNIGHT.

&&
Local storm report, Aug 20, 2:32 PM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
232 PM EDT MON AUG 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       3 SSW CARRBORO          35.88N 79.10W
08/20/2018  E3.12 INCH       ORANGE             NC   COCORAHS

            24 HOUR REPORT WITH ALMOST ALL OF THE RAIN
            OCCURRING AROUND MIDNIGHT.

&&
Local storm report, Aug 20, 2:33 PM EDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RALEIGH NC
233 PM EDT MON AUG 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     2 NW BETHEL HILL        36.51N 78.90W
08/19/2018                   PERSON             NC   TRAINED SPOTTER

            LARGE TREE DOWN AT OLD US 501 HIGHWAY AND
            FONTAINE RD IN BETHEL HILL.

0822 PM     FLASH FLOOD      1 WSW BETHEL HILL       36.49N 78.90W
08/19/2018                   PERSON             NC   911 CALL CENTER

            MULTIPLE ROADS WITH HIGH WATER IN BETHEL
            HILL, INCLUDING BETHEL HILL SCHOOL RD,
            GENTRY MASSEY RD, AND BOWMANTOWN RD AT JOHN
            OBIE RD. DOT IS ON THE SCENE.

1040 PM     TSTM WND DMG     5 NE CREEDMOOR          36.16N 78.62W
08/19/2018                   GRANVILLE          NC   911 CALL CENTER

            TREE DOWN AT TAR RIVER RD AND HESTER RD.

1153 PM     TSTM WND DMG     4 SE RDU INTERNATIONAL  35.83N 78.74W
08/19/2018                   WAKE               NC   911 CALL CENTER

            TREE DOWN ON TRENTON ROAD AND SILENT STREAM
            COURT.

1158 PM     TSTM WND DMG     1 NNE RALEIGH           35.84N 78.65W
08/19/2018                   WAKE               NC   911 CALL CENTER

            TREE DOWN ON 700 BLOCK OF CATAWBA STREET.

1158 PM     TSTM WND DMG     3 NNE RALEIGH           35.86N 78.64W
08/19/2018                   WAKE               NC   911 CALL CENTER

            TREE DOWN ON SPRING FOREST ROAD AND SANDY
            FORKS ROAD.

1206 AM     TSTM WND DMG     2 W RALEIGH             35.82N 78.69W
08/20/2018                   WAKE               NC   911 CALL CENTER

            TREE DOWN ON I-440 AT LAKE BOONE TRAIL.

1208 AM     TSTM WND DMG     2 ESE RALEIGH           35.82N 78.63W
08/20/2018                   WAKE               NC   911 CALL CENTER

            TREE DOWN ON HAWS COURT AND NOBLE STREET.

1216 AM     TSTM WND DMG     2 WNW LAKE WHEELER      35.71N 78.75W
08/20/2018                   WAKE               NC   911 CALL CENTER

            TREE DOWN ON PENNY ROAD AND HUNTER HOLLOW
            ROAD.

1221 AM     TSTM WND DMG     LAKE WHEELER            35.70N 78.73W
08/20/2018                   WAKE               NC   911 CALL CENTER

            TREE DOWN ON BLANEY FRANKS ROAD AND PENNY
            ROAD.

1246 AM     FLASH FLOOD      4 SSW RALEIGH           35.77N 78.69W
08/20/2018                   WAKE               NC   LAW ENFORCEMENT

            MULTIPLE WATER RESCUES REPORTED IN RALEIGH,
            INCLUDING AT 3415 AVENT FERRY RD (AT THE
            FOOD LION) AND 3600 LAKE BOONE TRAIL.

1246 AM     FLASH FLOOD      2 SSE RALEIGH           35.79N 78.64W
08/20/2018                   WAKE               NC   LAW ENFORCEMENT

            OUTBOUND CAPITAL BLVD BEFORE PEACE ST SHUT
            DOWN DUE TO HIGH WATER.

1246 AM     FLASH FLOOD      2 NW RALEIGH            35.85N 78.69W
08/20/2018                   WAKE               NC   LAW ENFORCEMENT

            CAR DOWN EMBANKMENT AT GLENWOOD AVE AND
            MOREHEAD DR.

1246 AM     FLASH FLOOD      3 NNE RALEIGH           35.86N 78.64W
08/20/2018                   WAKE               NC   LAW ENFORCEMENT

            MULTIPLE WATER RESCUES REPORTED IN RALEIGH,
            INCLUDING AT E MILLBROOK RD AND SIX FORKS
            RD, ATLANTIC AVE AND HODGES ST, AND I-440 W
            AT GLENWOOD AVE.

0115 AM     FLASH FLOOD      2 ESE RALEIGH           35.80N 78.63W
08/20/2018                   WAKE               NC   FIRE DEPT/RESCUE

            OVER FOUR FEET OF WATER ON WAKE FOREST RD
            NEAR GEORGETOWN RD, WITH MULTIPLE VEHICLES
            SUBMERGED AND A WATER RESCUE ONGOING.

0123 AM     FLASH FLOOD      4 S FALLS LAKE          35.87N 78.58W
08/20/2018                   WAKE               NC   FIRE DEPT/RESCUE

            WATER RESCUE AT CAPITAL BLVD AND OLD WAKE
            FOREST RD.

0130 AM     FLASH FLOOD      1 WNW CARRBORO          35.92N 79.10W
08/20/2018                   ORANGE             NC   911 CALL CENTER

            STANDING WATER AT NC HIGHWAY 54 AND OLD
            FAYETTEVILLE RD.

0130 AM     FLASH FLOOD      2 WSW CARRBORO          35.91N 79.12W
08/20/2018                   ORANGE             NC   LAW ENFORCEMENT

            OLD GREENSBORO ROAD WAS FLOODED FROM HEAVY
            RAIN.

0130 AM     FLASH FLOOD      2 SW CARRBORO           35.90N 79.11W
08/20/2018                   ORANGE             NC   PUBLIC

            FLOODING ON JONES FERRY ROAD.

0137 AM     FLASH FLOOD      2 SE RALEIGH            35.80N 78.63W
08/20/2018                   WAKE               NC   LAW ENFORCEMENT

            WATER RESCUE ON CAPITAL BLVD UNDERNEATH THE
            WAKE FOREST RD BRIDGE. 2 PEOPLE WERE
            EXTRICATED. CAPITAL BLVD IS CLOSED IN BOTH
            DIRECTIONS.

0156 AM     FLASH FLOOD      4 SSE RALEIGH           35.76N 78.64W
08/20/2018                   WAKE               NC   LAW ENFORCEMENT

            WATER RESCUE REPORTED AT S WILMINGTON ST AND
            CITY FARM RD.

0400 AM     HEAVY RAIN       4 SSW RALEIGH           35.77N 78.68W
08/20/2018  M4.15 INCH       WAKE               NC   OFFICIAL NWS OBS

            UPDATED STORM TOTAL AT NWS RAH/NCSU
            CENTENNIAL CAMPUS.

0800 AM     HEAVY RAIN       3 SSW CARRBORO          35.88N 79.10W
08/20/2018  E3.12 INCH       ORANGE             NC   COCORAHS

            24 HOUR REPORT WITH ALMOST ALL OF THE RAIN
            OCCURRING AROUND MIDNIGHT.

0800 AM     HEAVY RAIN       1 W CARY                35.78N 78.82W
08/20/2018  E3.18 INCH       WAKE               NC   COCORAHS

            24 HOUR REPORT WITH ALMOST ALL OF THE RAIN
            OCCURRING AROUND MIDNIGHT.

0800 AM     HEAVY RAIN       3 WNW NEW HOPE          35.83N 78.60W
08/20/2018  E3.15 INCH       WAKE               NC   COCORAHS

            24 HOUR REPORT WITH ALMOST ALL OF THE RAIN
            OCCURRING AROUND MIDNIGHT.

0800 AM     HEAVY RAIN       3 ENE CARY              35.80N 78.75W
08/20/2018  M3.72 INCH       WAKE               NC   COCORAHS

            24 HOUR REPORT WITH ALMOST ALL OF THE RAIN
            OCCURRING AROUND MIDNIGHT.

&&

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 9:09 PM EDTAreal Flood AdvisoryRAHPerson3 hr
Aug 19, 10:21 PM EDTSpecial Weather StatementRAHDurham54 min
Aug 19, 10:28 PM EDTSevere Thunderstorm WarningRAHDurham, Franklin, Granville, Wake47 min
Aug 19, 11:07 PM EDTSpecial Weather StatementRAHFranklin53 min
Aug 19, 11:30 PM EDTSpecial Weather StatementRAHWake60 min
Aug 19, 11:51 PM EDTSpecial Weather StatementRAHWake39 min
Aug 19, 11:53 PM EDTAreal Flood AdvisoryRAHChatham, Durham, Orange, Wake3 hr
Aug 20, 12:04 AM EDTFlash Flood Warning EmergencyRAHWake6 hr
Aug 20, 12:06 AM EDTSevere Thunderstorm WarningRAHJohnston, Wake54 min
Aug 20, 12:29 AM EDTFlash Flood WarningRAHChatham, Durham, Orange, Wake3 hr
Aug 20, 12:54 AM EDTSpecial Weather StatementRAHWayne66 min
Aug 20, 1:38 AM EDTAreal Flood AdvisoryRAHAlamance, Chatham3 hr
Aug 20, 2:28 AM EDTSpecial Weather StatementRAHJohnston62 min
Aug 20, 3:27 AM EDTAreal Flood AdvisoryRAHJohnston, Wayne3 hr
Aug 20, 5:51 AM EDTAreal Flood AdvisoryRAHWake2 hr
Aug 20, 6:20 AM EDTAreal Flood AdvisoryRAHChatham, Lee, Moore53 min
Aug 20, 6:44 PM EDTSpecial Weather StatementRAHCumberland31 min

Nearby

River Flood Warnings in North Carolina, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.